# SDR DXTA2008120303385

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,077 hours, 6,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY ON BOTH SIDES.  COPILOTS SIDE BRAKES ARE WORSE.
